# SDR 2A6R201862200001

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N4497Y
- Make and model: Snias AS350B3
- Aircraft serial: 4497
- Aircraft time: 4,699 hours, 8,964 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND DURING VISUAL INSPECTION CREATED BY ANTENNA WIRE BUNDLE RUBBING AGAINST THE SKIN OF THE TAIL BOOM FORWARD OF THE HORIZONTAL STABILIZER INSTALLATION.
